# SDR FDEA201612144452

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6068510
- Part serial: 9008
- Condition: Delaminated
- Location: Te Flap Vane
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD FLAP VANE TOP SURFACE UNDER NR 5 RUBSTRIP IS DELAM. REPAIRED RT O/B FLAP TOP SURFACE PER SRM 57-00-01 VOL I FIG 4 SHT 1.
